# SDR CA101222009

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: 38850412
- Condition: Cracked
- Location: Bs 528
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR BEAM CAP (ANGLE CHORD) AT STA 528 WL 210 FOUND CRACKED DURING A B3 VISUAL INSPECTION.
